MathSciNet Relay Station
MathSciNet bibliographic data
MR1061448 35K55 (35R05)
Kochubeĭ, A. N. Diffusion of fractional order. (Russian) Differentsial′nye Uravneniya 26 (1990), no. 4, 660--670, 733--734; translation in Differential Equations 26 (1990), no. 4, 485–492
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement